MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-01-226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017, patient received a right attune total knee to treat osteoarthritis.The patella was resurfaced and depuy cement was utilized.There were no indicated intra-operative complications.On (b)(6) 2019, patient received a right knee revision to address pain, decrease in active extension, decrease in active flexion, and tibial tray loosening at an unknown interface.The surgeon did not specify which interface the tibial tray was loose.All components were revised.The patient was revised with depuy products and two depuy cement products.There were no indicated intraoperative complications.Doi: (b)(6) 2017.Dor: (b)(6) 2019.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : updated 6 apr 2021.No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM NAR POR CR RT SZ 6
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11591144
Report Number1818910-2021-06519
Device Sequence Number4182360
Product Code JWH
UDI-Device Identifier10603295041573
UDI-Public10603295041573
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-01-226
Device Catalogue Number150401226
Device Lot Number8435662
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 6 5MM; ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE RP TIB BASE SZ 5 POR; DEPUY CMW 2 20G; ATTUNE CR RP INSRT SZ 6 5MM; ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE RP TIB BASE SZ 5 POR; DEPUY CMW 2 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR